# SDR WTAA960084

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop De-Ice Boot
- Part number: R333482F12
- Condition: Separated
- Location: Lt Engine
- Part time: 17,858 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: C, D

## Discrepancy

STS - LEFT PROPELLER DE-ICE BOOT SEPARATED FROM PROPELLER ASSEMBLY DURING INITIAL STAGE OF TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT PROPELLER ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
